# SDR DALA13062800910

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 69,178 hours, 53,945 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, BUSHINGS WERE NOTED TO BE WORN AT THE TAIL CONE RELEASE TEE PIN. REPLACED BUSHINGS IAW AMM 20-10-02.
